Linearization of the equations of the plane problem in the theory of an ideally plastic body
Doklady Akademii Nauk, Tome 140 (1961) no. 2, pp. 330-332
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_140_2_a14,
author = {A. V. Sachenkov},
title = {Linearization of the equations of the plane problem in the theory of an ideally plastic body},
journal = {Doklady Akademii Nauk},
pages = {330--332},
year = {1961},
volume = {140},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_140_2_a14/}
}
A. V. Sachenkov. Linearization of the equations of the plane problem in the theory of an ideally plastic body. Doklady Akademii Nauk, Tome 140 (1961) no. 2, pp. 330-332. http://geodesic.mathdoc.fr/item/DAN_1961_140_2_a14/